UM

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Exponential Ergodicity for SDEs Driven by -Stable Processes with Markovian Switching in Wasserstein Distances Journal article
POTENTIAL ANALYSIS, 2018,Volume: 49,Issue: 4,Page: 503-526
Authors:  Tong, Jinying;  Jin, Xinghu;  Zhang, Zhenzhong
Favorite  |  View/Download:17/0  |  Submit date:2018/10/30
Exponential ergodicity  Symmetric -stable process  Markovian switching  M-matrix  Wasserstein distance  Coupling method